# SDR 3EJA2025112500005

- Difficulty date: November 5, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N943JS
- Make and model: Cessna 680CE
- Aircraft serial: 6800046
- Aircraft time: 9,778 hours, 6,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 69750308
- Condition: Failed
- Location: Zone 300
- Part time: 9,778 hours, 6,588 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOTICED AN UNCOMMANDED INCREASE IN CABIN ALTITUDE ABOUT 1000 FPM. PROCEEDED TO FOLLOW THE ABNORMAL CHECKLIST PAGE 3-510-10, CABIN ALTITUDE AMBER MESSAGE. UPON REACHING IF CABIN ALTITUDE IS NOT ARRESTED.  RECEIVED A RED CABIN ALTITUDE EICAS MESSAGE.  PERFORMED MEMORY ITEM AND INITIATED DESCENT. REQUESTED ATC ASSISTANCE TO DESCEND AND VECTORS TO KPIE. AN EMERGENCY WAS DECLARED. FOUND AC DUCT TORN, CW SB680-21-08, R&R LT/RT DUCT ASSY.
